Symplectic Geometry

[1] A complete knot invariant from contact homology

Tobias Ekholm Uppsala University Lenhard Ng Duke University Vivek Shende University of California

Symplectic Geometry mathscidoc:1811.43005

Distinguished Paper Award in 2018

Inventiones Mathematicae, 2018
[ Download ] [ 2018-11-26 10:00:07 uploaded by yauawardadmin ] [ 4455 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Lagrangian torus fibrations and homological mirror symmetry for the conifold

Kwokwai Chan The Chinese University of Hong Kong Daniel Pomerleano Kavli IPMU, University of Tokyo Kazushi Ueda University of Tokyo

Symplectic Geometry mathscidoc:1608.34002

Comm. Math. Phys., 341, (1), 135-178, 2016
[ Download ] [ 2016-08-17 11:58:54 uploaded by kwchan ] [ 2200 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Calabi–Yau caps, uniruled caps and symplectic fillings

Tian-Jun Li University of Minnesota Cheuk Yu Mak University of Minnesota Kouichi Yasui Hiroshima University

Symplectic Geometry mathscidoc:1705.01002

Distinguished Paper Award in 2017

Proc. London Math. Soc., 114, (3), 159–187, 2017
[ Download ] [ 2017-05-30 15:14:51 uploaded by yauawardadmin ] [ 1805 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Calabi-Yau manifolds with isolated conical singularities

Hans-Joachim Hein Fordham University Song Sun Stony Brook University

Analysis of PDEs Complex Variables and Complex Analysis Differential Geometry Geometric Analysis and Geometric Topology Mathematical Physics Symplectic Geometry mathscidoc:1806.01002

Distinguished Paper Award in 2018

Publications mathématiques de l'IHÉS, 126, (1), 73-130, 2017.11
[ Download ] [ 2018-06-27 17:39:48 uploaded by hhein ] [ 1786 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Equivariant split generation and mirror symmetry of special isogenous tori

Weiwei Wu

Symplectic Geometry mathscidoc:1912.431050

Advances in Mathematics, 323, 279-325, 2018.1
[ Download ] [ 2019-12-24 21:15:31 uploaded by Weiwei_Wu ] [ 1727 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Almost toric symplectic four-manifolds

Conan Leung Chinese Univ of HK Margaret Symington

Symplectic Geometry mathscidoc:1608.34013

Journal of Symplectic Geometry, 8, (2), 143-187, 2010
[ Download ] [ 2016-08-30 14:37:35 uploaded by conan ] [ 1653 downloads ] [ 0 comments ] [ Cited by 26 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] SYZ mirror symmetry for toric Calabi-Yau manifolds

Kwokwai Chan The Chinese University of Hong Kong Siu-Cheong Lau IPMU, University of Tokyo Naichung Conan Leung The Chinese University of Hong Kong

Symplectic Geometry mathscidoc:1608.34009

Silver Award Paper in 2017

J. Differential Geom., 90, (2), 177-250, 2012
[ Download ] [ 2016-08-17 12:20:30 uploaded by kwchan ] [ 1588 downloads ] [ 0 comments ] [ Cited by 23 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Noncommutative homological mirror functor

Cheol-Hyun Cho Seoul National University Hansol Hong The Chinese University of Hong Kong Siu-Cheong Lau Boston University

Symplectic Geometry mathscidoc:1605.15002

Memoirs of the American Mathematical Society
[ Download ] [ 2016-05-25 10:14:56 uploaded by scllouis ] [ 1493 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] A-branes, foliations and localization

Sibasish Banerjee Weyertal 86-90, Department of Mathematics, University of Cologne, 50679, Cologne, Germany; Max Planck Institute for Mathematics, Vivatsgasse 7, 53111 Bonn, Germany Pietro Longhi Institute for Theoretical Physics, ETH Zurich, 8093, Zurich, Switzerland Mauricio Andrés Romo Jorquera Yau Mathematical Sciences Center, Tsinghua University, Beijing, 100084, China

Symplectic Geometry Algebraic Geometry arXiv subject: High Energy Physics - Theory (hep-th) mathscidoc:2207.34001

arXiv, 2022.1
[ Download ] [ 2022-07-06 14:38:22 uploaded by mauricioromo ] [ 1484 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] SYZ mirror symmetry for toric varieties

Kwokwai Chan The Chinese University of Hong Kong

Symplectic Geometry mathscidoc:1608.34003

Adv. Lect. Math. (ALM), 47, 1-32, 2020.3
[ Download ] [ 2016-08-17 12:04:12 uploaded by kwchan ] [ 1404 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Symplectic Flatness and Twisted Primitive Cohomology

Li-Sheng Tseng University of California, Irvine Jiawei Zhou Yau Mathematical Sciences Center, Tsinghua University

Differential Geometry Symplectic Geometry Algebraic Topology and General Topology mathscidoc:2209.10001

The Journal of Geometric Analysis, 32, (282), 2022.8
[ Download ] [ 2022-09-19 17:06:01 uploaded by jiaweiz1990 ] [ 1366 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Mirror Symmetry of Fourier MukaitransformationforEllipticCalabi Yau manifolds

Naichung Conan Leung Shing-Tung Yau

Symplectic Geometry mathscidoc:1912.43663

2007.5
[ Download ] [ 2019-12-24 20:48:20 uploaded by yaust ] [ 1330 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] On regular courant algebroids

Zhuo Chen Tsinghua University Mathieu Stienon Pennsylvania State University Ping Xu Pennsylvania State University

Differential Geometry Symplectic Geometry mathscidoc:1803.10006

JOURNAL OF SYMPLECTIC GEOMETRY, 11, (1), 1-24, 2013.1
[ Download ] [ 2018-03-30 21:38:07 uploaded by zhuo_chen ] [ 1208 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Lagrangian spheres, symplectic surfaces and the symplectic mapping class group

Tianjun Li University of Minnesota Weiwei Wu University of Minnesota

Symplectic Geometry mathscidoc:1705.34001

Geom. Topol., 16, (2), 1121–1169, 2012
[ Download ] [ 2017-05-30 15:09:37 uploaded by yauawardadmin ] [ 1180 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] A simple construction of positive loops of Legendrians

Dishant Pancholi Institute for Mathematical Sciences, Taramani, Chennai, India José Luis Pérez Instituto de Ciencias Matemáticas, Madrid, Spain Francisco Presas Instituto de Ciencias Matemáticas, Madrid, Spain

Symplectic Geometry mathscidoc:1912.43022

Arkiv for Matematik, 56, (2), 377-394, 2018
[ Download ] [ 2019-12-04 10:40:14 uploaded by arkivadmin ] [ 1170 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] Geometric quantization via SYZ transforms

Kwokwai Chan The Chinese University of Hong Kong Yat-Hin Suen IBS Center for Geometry and Physics

Symplectic Geometry mathscidoc:1808.34001

Adv. Theor. Math. Phys., 24, (1), 25-66, 2020.5
[ Download ] [ 2018-08-27 14:29:43 uploaded by kwchan ] [ 1115 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] Enumerative meaning of mirror maps for toric Calabi-Yau manifolds

Kwokwai Chan The Chinese University of Hong Kong Siu-Cheong Lau Harvard University Hsian-Hua Tseng Ohio State University

Symplectic Geometry mathscidoc:1608.34008

Advances in Mathematics, 244, 605-625, 2013
[ Download ] [ 2016-08-17 12:17:23 uploaded by kwchan ] [ 1112 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] Exact Lagrangian caps and non-uniruled Lagrangian submanifolds

Georgios Dimitroglou Rizell Département de Mathématiques, Université Paris-Sud

Geometric Analysis and Geometric Topology Symplectic Geometry mathscidoc:1701.15006

Arkiv for Matematik, 53, (1), 37-64, 2013.6
[ Download ] [ 2017-01-08 20:36:39 uploaded by arkivadmin ] [ 1087 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] Grassmannians of symplectic subspaces

Conan Leung Chinese Univ of HK Jae-Hyouk Lee Ewha Womans Univ

Symplectic Geometry mathscidoc:1608.34012

Manuscripta Math., 136, 383-410, 2011
[ Download ] [ 2016-08-30 14:04:02 uploaded by conan ] [ 1086 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] The eigenvector moment flow and local quantum unique ergodicity

Bourgade P Cambridge University HT Yau Harvard University

Symplectic Geometry mathscidoc:1707.34001

Distinguished Paper Award in 2017

Commun. Math. Phys., 350, 231-278, 2017
[ Download ] [ 2017-07-19 19:02:33 uploaded by yauawardadmin ] [ 1081 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[21] Cohomology and Hodge Theory on Symplectic Manifolds: III

Chung-Jun Tsai National Taiwan University Li-Sheng Tseng University of California, Irvine Shing-Tung Yau Harvard University

Symplectic Geometry mathscidoc:1702.34001

Distinguished Paper Award in 2017

J. Differential Geometry, 103, 83-143, 2016
[ Download ] [ 2017-02-19 07:02:44 uploaded by lstseng ] [ 1036 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[22] Open Gromov-Witten invariants and superpotentials for semi-Fano toric surfaces

Kwokwai Chan The Chinese University of Hong Kong Siu-Cheong Lau Harvard University

Symplectic Geometry mathscidoc:1608.34004

Int. Math. Res. Not. IMRN, 2014, (14), 3759-3789, 2014
[ Download ] [ 2016-08-17 12:08:31 uploaded by kwchan ] [ 1020 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[23] Odd Sphere Bundles, Symplectic Manifolds, and Their Intersection Theory

Hiro Lee Tanaka Harvard University Li-Sheng Tseng University of California, Irvine

Symplectic Geometry mathscidoc:1702.34002

[ Download ] [ 2017-02-19 07:20:26 uploaded by lstseng ] [ 1014 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[24] Gromov--Witten theory of Fano orbifold curves, Gamma integral structures and ADE-Toda Hierarchies

Todor Milanov IPMU Yefeng Shen IPMU Hsian-Hua Tseng Ohio State University

Mathematical Physics Quantum Algebra Representation Theory Symplectic Geometry mathscidoc:1801.01004

Geometry and Topology, 20, 2135--2218, 2016
[ Download ] [ 2018-01-04 23:36:32 uploaded by tseng ] [ 998 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[25] Symplectic Boundary Conditions and Cohomology

Li-Sheng Tseng University of California, Irvine Lihan Wang University of Connecticut

Symplectic Geometry mathscidoc:1711.34001

[ Download ] [ 2017-11-21 05:52:41 uploaded by lstseng ] [ 986 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved